# SDR 97ZZZX3548

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355MF
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5100
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: SD5H09
- Condition: Seized
- Location: Air Conditioner
- Part time: 391 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON A ROUTINE FLIGHT, PILOT AND CREW DETECTED AN ODOR OF BURNING RUBBER FOLLOWED BY WISPS OF SMOKE IN THE CABIN AND COCKPIT.  PILOT MADE A PRECAUTIONARY LANDING.  AT THIS TIME HE NOTICED THE AIR CONDITIONER HAD QUIT WORKING.  UPON INSPECTION, FOUND THE AIR CONDITIONER COMPRESSOR HAD SEIZED CAUSING THE BELT TO CREATE THE SMOKE AND SMELL OF BURNING RUBBER.  COMPRESSOR AND BELT CHANGED.
